Ask Me Help Desk

Ask Me Help Desk (https://www.askmehelpdesk.com/forum.php)
-   Medications (https://www.askmehelpdesk.com/forumdisplay.php?f=203)
-   -   Pills (https://www.askmehelpdesk.com/showthread.php?t=130)

  • Apr 1, 2003, 11:16 PM
    mad30boy
    Pills
    What could happen if a person would take a capsul that is bigger than the normal size? Would that cause any problems?
  • Apr 6, 2003, 01:06 PM
    uae_girl
    Pills
    Well,
    It depends on the pill your taking. I've seen a pill 3 times the size of the normal aspirin. :-/
    Could you specify the kind of pill your taking?
    Also, never take take an overdose without the supervision of a doctor/adult. :)
  • Apr 7, 2003, 10:32 PM
    mad30boy
    Pills
    Was the asprin that you had seen safe to be used? Will it cause the person any trouble, and why was it bigger than the normal size. Will that help the person or something?
  • Apr 9, 2003, 02:56 PM
    uae_girl
    Pills
    Actually.. The pill I saw.. Wasn't an aspirin. It was a huge Black pill.. (cannot remember the name) and I remember seeing a girl taking it for her injured leg. She had a cast on.. With crutches and all. The pill was safe, and was obviously prescribed by a doctor.
    I have no clue why it was so big in size, but then again size might have a certain link to the effect of the pill's actions.
    Most of all, you need to know the kind of pill your taking, to know the effect of its size.
  • Feb 11, 2004, 08:05 AM
    EVS
    Pills
    Hi

    Hopefuuly these are pills that your doctor has prescribed for you.

    Pills come in various sizes and strengths and I am quite sure that the capsule you have been given has be passed by your drug agency and therefore it should be quite normal to take them as prescribed.

    In your question you have asked about a rather large capsule, How big is large?
  • Apr 11, 2004, 10:30 AM
    viking
    Pills
    Well, I am not sure that I have ever heard that question before although many may have wondered the same. It is possible that the capsule could lodge in the back of the throat and cause choking and gagging. Although is is very nulikely that the pill would be so large that it would lock the airway entirely. I t would be more of an annoyance than anything. Be sure that you are taking the correct dosage and not exceeding the recommended dosage. If the pill is larger than you are comfortable with then simply cut the pill in half and follow it with an entire glass of water.
  • May 16, 2004, 08:14 PM
    raymond47
    Pills
    I would say if you can swollow it without pain then it is OK. If your not sure talk to the pharmsist (sp) who dispensed the capsul.
  • Jun 22, 2004, 02:37 PM
    thouvie
    Pills
    If you can get a pill splitter they're cheap like 2-3$ it'll help
  • Feb 22, 2007, 08:09 AM
    kaicen09
    There is nothing wrong with that as long as you can swallow it.. make sure you don't choke... as long as the dosage is the same there will be no problem with that.. :)

  • All times are GMT -7. The time now is 08:30 PM.